# SDR DXTA2013051305392

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 5,312 hours, 3,460 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GETTING AN INTERMITTENT ACRID "DIRTY SOCK" ODOR IN CABIN DURING FLIGHT WITH APU OFF.    R & R THE WATER SEPARATOR COALESCER IAW MM 21-21-03, 21-50-00.  THE OPS AND LEAK CHECKS ARE SATISFACTORY.  THERE WAS NO EVIDENCE OR ANY OIL IN THE WATER SEPARATOR.
